# SDR USAA060042

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Part number: 65C26602224
- Condition: Unknown
- Location: Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR UPPER IB T/E.  UPDATED SDA AS REQUIRED IAW TR 57-42-02   DEFECT SIZE: 5" BY 5".
